# SDR SWIA202053799

- Difficulty date: October 25, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,930 hours, 34,909 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Broken
- Location: Rt Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT FAIRING PANEL ACCESS PANEL 192BB ONE SCREW WAS BROKEN OFF IN THE FUSELAGE NUTPLATE FWD OF THE FAIRING.  FILED CLOSED.  COMPLIED WITH REPAIR TO FUSELAGE SKIN PANEL BETWEEN FS 409+64=FS 409+95 & BETWEEN STR 22R-STR 24R, REFERENCE REO SEE CP 21765762-1 FOR REPAIR EVALUATE.  REPAIR FOUND TO BE MAJOR REPAIR.  SEE ATTACHED TASK CARD AND FORM M-337.
